National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 552962

Case Details

VAERS ID: 552962 (history)  
Age: 9.0  
Gender: Female  
Location: Foreign  
Vaccinated:2014-10-02
Onset:2014-10-02
   Days after vaccination:0
Submitted: 2014-10-27
   Days after onset:25
Entered: 2014-10-27
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / IM

Administered by: Other       Purchased by: Other
Symptoms: Abdominal pain upper, Headache, Syncope, Vomiting
SMQs:, Torsade de pointes/QT prolongation (broad), Acute pancreatitis (broad), Arrhythmia related investigations, signs and symptoms (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Cardiomyopathy (broad), Hypotonic-hyporesponsive episode (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Diagnostic Lab Data:
CDC Split Type: WAES1410CHL002105

Write-up: This spontaneous report as received from a pharmacist (also reported as Company''s employee) refers to a female patient of unknown age. On 02-OCT-2014, the patient was vaccinated with a dose of GARDASIL strength reported as: 0.5 ml, frequency reported as: at month 0, 2, 6, intramuscular (lot number was not reported). On 02-OCT-2014, 20 minutes after the vaccination, the patient fainted and then experienced headache and vomiting. The outcome of fainting was reported as recovered (date unspecified in October 2014). The outcome of headache and vomiting was reported as not resolved. The relatedness between events and GARDASIL was not reported. Follow-up information has been received from the reporting pharmacist regarding a 9 year old female patient. It was reported that three hours after GARDASIL administration (on 02-OCT-2014), the patient experienced headaches and stomach ache, followed by vomiting. These symptoms continued for about 6 hours. The patient had to be treated with IZOFRAN ZYDIS, one tablet 4 mg, once. Vomiting could only be stopped with IZOFRAN ZYDIS. About 2 hours after IZOFRAN ZYDIS intake, the patient recovered (on approximately 02-OCT-2014). The patient did not had to be hospitalized. However the events caused significant disability. The reporter associated the events with GARDASIL. Additional information is not expected as all requested information has been received.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=552962


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166